Lemsip Max Cold & Flu with Decongestant Lemon 10

Lemsip Max Cold & Flu with Decongestant Lemon 10

$18.69

$13.99

SKU: 114712

ADD QUANTITY


Be the first to review this product

Lemsip Max Cold & Flu with Decongestant Lemon 10 Sachets relieves blocked or runny nose.

Lemsip Max Cold & Flu with Decongestant relieves headache, fever, sore throat, body aches and pains.

Use Lemsip Max Cold & Flu with Decongestant for temporary relief of:

- blocked or runny nose

- headache and fever

- sore throat

- body aches and pains

Other benefits

- non-drowsy

- does not contain gluten

Directions

Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Active Ingredients

Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.

Also contains total sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.

Precautions

Contains paracetamol. If an overdose is taken or suspected, ring the poisons information centre (australia 13 11 26; new zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Contains phenylephrine. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. Phenylketonurics: contains phenylalanine.

Description

Lemsip Max Cold & Flu with Decongestant Lemon 10 Sachets relieves blocked or runny nose.

Lemsip Max Cold & Flu with Decongestant relieves headache, fever, sore throat, body aches and pains.

Use Lemsip Max Cold & Flu with Decongestant for temporary relief of:

- blocked or runny nose

- headache and fever

- sore throat

- body aches and pains

Other benefits

- non-drowsy

- does not contain gluten

Directions

Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Active Ingredients

Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.

Also contains total sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.

Precautions

Contains paracetamol. If an overdose is taken or suspected, ring the poisons information centre (australia 13 11 26; new zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Contains phenylephrine. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. Phenylketonurics: contains phenylalanine.

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.